# SDR FDEA201211144015

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,834 hours, 22,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Arced
- Location: Exterior Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR AT INITIAL POWER UP ON TAXI  OUT.   ON TAKEOFF ROLL, ODOR GOES AWAY IN ABOUT 10 SECONDS.   ODOR BOTH TIMES WAS WITH THE APU OFF.  RAN BOTH ENGINES AT THE GATE AND ISOLATED THE APU  AND RAN WITH ONE PACK AT A TIME,  AND THEN WITH BOTH PACKS ON, NO ODOR WAS DETECTED AT ANY TIME.  TURNED ON ALL EXTERIOR LIGHTS, DETECTED A BURNING ODOR .  TURNING OFF LIGHTS WOULD DIMINISH THE ODOR.  PULLED DOWN LIGHT OVERRIDE PANEL, AND NOTICE RT RUNWAY TURNOFF LIGHT SWITCH ARCING.  R & R LIGHT OVERIDE CONTROL PANEL ASSY,  WHICH INCLUDES THE RT TURNOFF LIGHT SWITCH, IAW AMM 20-60-00, GROUND OPS CHECKED  ALL LIGHTS ON CONTROL PANEL.  ALL CHECKED GOOD, NO  FUTHER ODOR NOTICED, ACFT OK FOR CONTINUED  SERVICE.
